Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 2 of 2

Thread: acne during PCT

  1. #1

    Default acne during PCT

    So everyone has always said that you can get acne/zits/spots with test and other compounds but i never do; they always seem to come when i start pct (across my shoulders only). If it's the test that causes it how come it starts when the test is out of/leaving my system? Can anyone tell me why this is? My friend just did his first cycle and the same thing happened to him.
    thanks
    SBBG

    Also, what have you guys found works best in keeping this problem at bay?
    Age: 21
    Height: 6'2"
    Weight: 100kg/220lbs/15st 10lbs
    Bodyfat: 9%
    On Cycle
    All Time High: Right now baby!

    Build a man a fire, he'll be warm for a night; set a man on fire and he'll be warm for the rest of his life!

  2. #2
    Join Date
    May 2007
    Location
    LA
    Posts
    2,848

    Default

    When you're coming off a cycle, you have a pretty good sized hormonal imbalance going on in your body. There are many people who only get zits during PCT for this reason. Most people resolve this by showering twice a day, possibly using high doses of vitamin B5, and if it's really bad they'll use accutane.
    All the steroids in the world won't help you grow if you don't eat enough.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •